MathSciNet Relay Station
MathSciNet bibliographic data
MR883477 (89c:11136) 11M41 (11E45 11R42)
Bombieri, Enrico; Hejhal, Dennis A. On the zeros of Epstein zeta functions. C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), no. 9, 213–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement